Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 41, NWS Key West, FL

November 15, 2008

NWS Key West, FL issued this small craft advisory at Nov 15, 2008, 4:18 PM EST. It took effect at Nov 15, 2008, 5:00 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Nov 15, 2008, 4:18 PM EST (21:18 UTC)
In effect from
Nov 15, 2008, 5:00 PM EST
Expired
Nov 19, 2008, 3:53 PM EST
In force
4 days
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS72 KKEY 152118
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
418 PM EST SAT NOV 15 2008

GMZ031>033-052>054-072>075-160400-
/O.NEW.KKEY.SC.Y.0041.081115T2200Z-081116T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
418 PM EST SAT NOV 15 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY
FOR FLORIDA BAY...NEAR AND OFFSHORE GULF WATERS...AND THE FLORIDA STRAITS.
A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH KEYS WATERS TONIGHT
THAT WILL INCREASE WINDS TO 20 TO 25 KNOTS AND GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
16 follow-up statements
000
WHUS72 KKEY 160459
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1159 PM EST SAT NOV 15 2008

GMZ031>033-052>054-072>075-161000-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081116T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1159 PM EST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...NEAR 
AND OFFSHORE GULF WATERS...AND THE FLORIDA STRAITS. A STRONG COLD
FRONT IS EXPECTED TO MOVE THROUGH THE KEYS WATERS OVERNIGHT.
NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY
BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS72 KKEY 160930
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 AM EST SUN NOV 16 2008

GMZ031>033-052>054-072>075-161530-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081117T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
430 AM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 
&&

$$

KASPER
000
WHUS72 KKEY 161532
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1032 AM EST SUN NOV 16 2008

GMZ031>033-052>054-072>075-162200-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081117T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1032 AM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

$$
000
WHUS72 KKEY 162052
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
352 PM EST SUN NOV 16 2008

GMZ031>033-052>054-072>075-170400-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081117T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
352 PM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

$$
000
WHUS72 KKEY 170329
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1029 PM EST SUN NOV 16 2008

GMZ031>033-052>054-072>075-171000-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081117T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1029 PM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

&&

$$
000
WHUS72 KKEY 170928
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
428 AM EST MON NOV 17 2008

GMZ031>033-052>054-072>075-171530-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081117T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
428 AM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 
&&

$$

KASPER
000
WHUS72 KKEY 171519
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 AM EST MON NOV 17 2008

GMZ031-032-033-052-053-054-072-073-074-075-172130-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081117T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM...INCLUDING THE 
FLORIDA KEYS NATIONAL MARINE SANCTUARY-
1020 AM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS THIS 
AFTERNOON DUE TO SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH 
GUSTS NEAR 25 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

$$
BS
000
WHUS72 KKEY 172105
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
405 PM EST MON NOV 17 2008

GMZ031-032-033-052-053-054-072-073-074-075-180330-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081118T0400Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM...INCLUDING THE 
FLORIDA KEYS NATIONAL MARINE SANCTUARY-
405 PM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS TONIGHT 
DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

$$
BS
000
WHUS72 KKEY 180322
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1022 PM EST MON NOV 17 2008

GMZ031>033-052>054-072>075-181000-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081118T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1022 PM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20
KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

&&

$$

BWC/JACOBSON
000
WHUS72 KKEY 180921
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
421 AM EST TUE NOV 18 2008

GMZ031>033-052>054-072>075-181530-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081119T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
421 AM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 
&&

$$

KASPER
000
WHUS72 KKEY 181519
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 AM EST TUE NOV 18 2008

GMZ031-182130-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-081119T1000Z/
FLORIDA BAY-
1020 AM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL 
CRAFT ADVISORY THAT WAS IN EFFECT FOR FLORIDA BAY. BE THAT AS IT 
MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON FLORIDA BAY 
WATERS THIS AFTERNOON DUE TO SUSTAINED NORTH SURFACE WINDS OF 15 TO 
20 KNOTS. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR FLORIDA 
BAY TONIGHT. 

$$

GMZ032-033-052-053-054-072-073-074-075-182130-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081118T2200Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1020 AM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ATLANTIC AND GULF 
WATERS THIS AFTERNOON DUE TO NORTH TO NORTHEAST SURFACE WINDS NEAR 
20 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

$$
BS
000
WHUS72 KKEY 182043
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
345 PM EST TUE NOV 18 2008

GMZ031-190330-
/O.EXB.KKEY.SC.Y.0041.000000T0000Z-081119T1000Z/
FLORIDA BAY-
345 PM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT 
ADVISORY FOR FLORIDA BAY. SUSTAINED NORTH SURFACE WINDS OF 10 TO 15 
KNOTS EARLY THIS EVENING WILL INCREASE TO 20 TO 25 KNOTS LATE THIS 
EVENING OR EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.  

$$

GMZ032-033-052-053-054-072-073-074-075-190330-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081119T1000Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
345 PM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR GULF AND ATLANTIC 
WATERS. SUSTAINED NORTH SURFACE WINDS NEAR 15 KNOTS EARLY THIS 
EVENING WILL INCREASE TO 20 TO 25 KNOTS LATE THIS EVENING OR EARLY 
TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.

$$
BS
000
WHUS72 KKEY 190318
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1018 PM EST TUE NOV 18 2008

GMZ031>033-052>054-072>075-191000-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081119T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1018 PM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS
INCLUDING FLORIDA BAY AND THE ATLANTIC AND GULF WATERS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE 
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.

$$

APA
000
WHUS72 KKEY 190909
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
409 AM EST WED NOV 19 2008

GMZ031>033-052>054-072>075-191530-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-081120T0400Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
409 AM EST WED NOV 19 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 
&&

$$

KASPER
000
WHUS72 KKEY 191518
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 AM EST WED NOV 19 2008

GMZ031-032-033-052-053-054-072-073-074-075-192130-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-081120T0400Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1020 AM EST WED NOV 19 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF 
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO DUE TO SUSTAINED 
NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 
KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. 

$$
BS
000
WHUS72 KKEY 192053
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
355 PM EST WED NOV 19 2008

GMZ052-053-054-072-073-074-075-200330-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-081120T0400Z/
/O.NEW.KKEY.SW.Y.0023.081119T2049Z-081120T0400Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM...INCLUDING THE 
FLORIDA KEYS NATIONAL MARINE SANCTUARY-
355 PM EST WED NOV 19 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT 
ADVISORY FOR HAZARDOUS SEAS ON THE COASTAL WATERS OF THE ATLANTIC. 
THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT FOR WINDS AND SEAS ON 
THE COASTAL WATERS OF THE ATLANTIC HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031-032-033-200330-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-081120T0400Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
355 PM EST WED NOV 19 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL 
CRAFT ADVISORY THAT WAS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA 
BAY AND THE GULF OF MEXICO. BE THAT AS IT MAY...SMALL CRAFT ARE 
URGED TO EXERCISE CAUTION ON THE COASTAL WATERS OF FLORIDA BAY AND 
THE GULF OF MEXICO TONIGHT DUE TO NORTH TO NORTHEAST SURFACE WINDS 
OF 15 TO 20 KNOTS. 

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 4:00 PM EST, 18 minutes earlier.

Area forecast discussion, Nov 15, 4:00 PM EST, 18 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
400 PM EST SAT NOV 15 2008

.DISCUSSION...
CURRENTLY - THE KEYS HAVE BEEN IN AN AREA OF WEAK PRESSURE
GRADIENT...WITH THE ATLANTIC RIDGE RETREATING TO OUR EAST
NORTHEAST...AND A LARGE MID LATITUDE LOW MOVING EASTWARD ACROSS THE
EASTERN UNITED STATES. A STRONG COLD FRONT IS MOVING INTO THE
SOUTHEASTERN GULF OF MEXICO. BUOYS BEHIND THE COLD FRONT ARE BLOWING
OUT OF THE NORTHWEST AT AROUND 25 KNOTS...WITH NEAR GALE FORCE
GUSTS. LOCALLY...THE LACK OF A WELL DEFINED PRESSURE GRADIENT HAS
RESULTED IN MOSTLY SOUTHWEST TO WEST WINDS OF 5 TO 10 KNOTS AT THE
CMANS. ISLAND LOCATIONS HAVE BEEN 5 TO 10 MPH.  RELATIVELY WARM
WATERS...LOTS OF SUNSHINE AND WEAK FLOW HAS ALLOWED TEMPERATURES TO
RISE INTO THE MID 80S...WITH SHELTERED LOCATIONS LIKELY FEELING A
BIT WARMER THAN THAT. DEW POINT TEMPERATURES REMAIN IN THE LOW TO
MID 70S. FINALLY...THE WEAK FLOW HAS ALLOWED THE FORMATION OF THE
ISLAND CLOUD LINE OVER THE LOWER KEYS THIS AFTERNOON. ONLY A FEW
SHOWERS HAVE DEVELOPED OUT OF THIS CLOUD LINE.

FORECAST - THE GENERAL SYNOPTIC REASONING HAS NOT CHANGED OVER THE
PAST SEVERAL DAYS. THE MID LATITUDE TROUGH SWINGING INTO THE EASTERN
STATES WILL BE ACCOMPANIED BY A STRONG COLD PUSHING QUICKLY
SOUTHEASTWARD ACROSS FLORIDA AND THE SOUTHEASTERN GULF OF MEXICO.
THIS COLD FRONT IS EXPECTED TO SWEEP THROUGH THE KEYS LATE TONIGHT.
SURFACE WINDS...ALREADY SOUTHWEST TO WEST...WILL VEER TO NORTHWEST
AND PICK UP A BIT BEFORE THE FRONT MOVES THROUGH. WINDS WILL PICK UP
SIGNIFICANTLY AFTER THE COLD FRONT MOVES THROUGH. THE VERTICAL
STRUCTURE OF THE FRONT DOES NOT SUPPORT THE DEVELOPMENT OF A SQUALL
LINE...HOWEVER...THE WARM MOIST AIR MASS AHEAD OF THE COLD FRONT
WILL PROBABLY RESULT IN ISOLATED SHOWERS ALONG AND AHEAD OF A ROPE
CLOUD FEATURE. ONCE THE FRONT MOVES THROUGH...CLOUDY SKIES
ACCOMPANIED BY SPRINKLES CAN BE EXPECTED DUE TO SOME OVERRUNNING AND
COLD AIR STRATOCU.

THE KEYS ARE IN FOR A PROLONGED PERIOD OF BREEZY...DRY AND COOLER
THAN AVERAGE WEATHER AS A SERIES OF SHORTWAVE TROUGHS ROTATE THROUGH
A SLOWLY BROADENING LONG WAVE TROUGH OVER THE EASTERN UNITED STATES.
SEVERAL SURFACE HIGHS WILL ROLL SOUTHEASTWARDS ACROSS THE EASTERN
UNITED STATES SUCCESSIVELY TIGHTENING THE LOCAL PRESSURE GRADIENT.
NORTH TO NORTHEAST WINDS CAN BE EXPECTED TO HOLD THROUGH THE WEEK.

.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN HOISTED FOR ALL KEYS WATERS FOR
INCREASING WINDS. A COLD FRONT WILL PUSH QUICKLY SOUTHEASTWARD
ACROSS THE FLORIDA KEYS WATERS LATE TONIGHT. STRONG NORTH WINDS WILL
VEER TO NORTH TO NORTHEAST BY TOMORROW NIGHT...AND REMAIN FRESH TO
STRONG THROUGH MUCH OF THE WEEK. WATERS OF THE MARQUESAS KEYS AND
DRY TORTUGAS HAS BEEN SPLIT OUT TO ACCOUNT FOR A LARGE NORTHWEST
SWELL EXPECTED TO MIGRATE THROUGH OUR WESTERN WATERS THROUGH MONDAY.
A MIX OF SMALL CRAFT ADVISORY AND CAUTIONS WILL LIKELY BE REQUIRED
INTO THE LATER PART OF THE WEEK DUE TO THE GRADIENT REMAINING QUITE
TIGHT AS SEVERAL REINFORCING HIGH PRESSURE SYSTEMS BOLSTER THE LOCAL
PRESSURE GRADIENT.

EQUIPMENT -- THE NORTHWEST FLORIDA BAY WEATHER STATION...LOCATED
ABOUT 3 MILES SOUTH OF EAST CAPE SABLE...HAS RETURNED TO SERVICE.
THIS STATION...OWNED BY THE UNIVERSITY OF SOUTH FLORIDA...WILL REPORT
WIND SPEED AND DIRECTION ALONG WITH AIR/WATER TEMPERATURE EVERY SIX
MINUTES. THE ANEMOMETER HEIGHT IS APPROXIMATELY 18 FEET ABOVE MEAN
SEA LEVEL. DATA FROM THIS SITE CAN BE FOUND ON THE NATIONAL DATA BUOY
CENTER WEB PAGE AT HTTP://WWW.NDBC.NOAA.GOV

THE COASTAL-MARINE AUTOMATED NETWORK STATION AT PULASKI SHOAL IS
EXPECTED TO BE OUT OF SERVICE UNTIL AT LEAST WEDNESDAY...NOVEMBER 19.
&&

.AVIATION...
ISOLATED SHOWERS MAY BRING BRIEF MVFR CIGS TO BOTH THE KMTH AND KEYW
ISLAND TERMINALS LATE THIS EVENING AND THROUGH THE EARLY MORNING
HOURS ON SUNDAY. OTHERWISE...EXPECT VFR CONDITIONS. GENTLE TO
MODERATE SURFACE WINDS FROM THE SOUTHWEST THIS EVENING WILL TURN TO
THE NORTHWEST AND FRESHEN THROUGH THE OVERNIGHT PERIOD...AND
CONTINUE TO STRENGTHEN FROM THE NORTH ON SUNDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  69  72  62 72 / 20 -  -  -
MARATHON  67  72  61 72 / 20 -  -  -
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR GMZ031>033-052>054-072>075.
&&

11/MR/DR

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Nov 15, 6:00 AM EST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EST SAT NOV 15 2008

FLZ076>078-GMZ031>033-052>054-072>075-161100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
600 AM EST SAT NOV 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

A COLD FRONT WILL ARRIVE IN THE FLORIDA KEYS TONIGHT...PROBABLY
SOMETIME BETWEEN 1000 PM AND 300 AM. A WIND SURGE WILL FOLLOW THE
FRONTAL PASSAGE...WITH NORTHWEST TO NORTH WINDS INCREASING TO 20 TO
25 KNOTS WITH GUSTS NEAR 30 KNOTS LATE TONIGHT. THEREFORE...SMALL
CRAFT ADVISORIES WILL LIKELY BE REQUIRED FOR ALL ZONES TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG NORTH TO NORTHEAST BREEZES ARE EXPECTED SUNDAY THROUGH
TUESDAY...AND SMALL CRAFT ADVISORIES WILL LIKELY REMAIN IN EFFECT
FOR MOST...IF NOT ALL...MARINE ZONES.

NO HAZARDOUS WEATHER IS EXPECTED FOR WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.